Nov 102005
 

On Friday I was initially really pleased with the Provigil. It was the first time in weeks that the mental haze had disappeared. Through the weekend it also enabled me to wrap up the last of my schoolwork for this block, certainly another plus. On the negative it became very clear that the Provigil was making me tense and irritable. Similar to what I experience on the Solu-Medrol, but to a much lesser degree. I tried just 100mg, but it was the same issue. On a positive side an evening walk did help revitalize me so that will have to be how I proceed, at least that will give a double benefit. Now what to do with this medication I just spent ~$90 on!

 Posted by at 7:09 am

  10 Responses to “Provigil Woes”

  1. I actually feel pretty good today. Of course I got my excise this morning hauling around a bunch of old computer equipment to get it picked up for recycling. Hopefully that will carry me through the day and I can catch up on my blog reading! 😉

  2. Hmmm, a support tech SA type guy who is Tense and Irritable? Never heard of the beast, must be an urban myth.

  3. Hi…good site. I have a child with TBI and love to read about other’s experiences. My blog is http://www.articlesofadvocacy.blogspot.com

  4. Erik, Does this mean that you are not taking the Provigil (reference: Now what to do with this medication I just spent ~$90 on!) and you are feeling pretty good? That (feeling good) is great! I think exercise is one of the best things we MSer’s can do for ourselves. It’s kind of like the “use it or lose it” thing. Keeps our nerves talking to our muscles, even if sometimes (often?) they are talking in pain. Keep those lines of communication open, eh! Nice to have that round of schoolwork over and done with too, I’ll bet.

  5. I agree mouse…things that help the body communicate with itself are incredibly important!

    Erik, I’m sorry you wasted $90 on something with such bumming side effects. Somebody’s getting rich, though! Hmph. It sure would be nice if they could have money back guarantees on drugs! Or if things could get back to the days of some Asian cultures where we only pay doctors when their recommendations WORK! LOL — wouldn’t THAT be a hoot!?

    Hope things improve! Congrats on finishing up with some school stuff! That’s always a relief 🙂

    Your pal,
    s

  6. mdmhvonpa,
    When I mentioned that the Provigil was making me disgruntled I meant above and beyond the normal SysAdmin disgruntled. Sorry, I thought that was understood! 😉

  7. rezell,
    Thanks, though my benign moanings about the MS is probably pretty minor compared to the TBI! 🙁

  8. Mouse,
    I’m done with the Provigil. Though I’ll hang onto it just in case there is a dire need for extra pep (e.g. our long road trip this weekend – though fortunately it wasn’t necessary).

    I’m pretty much in the same boat with the fatgue. I have to exercise that day to reap the short-term benefit and avoid the fatigue. It hasn’t been too much of a problem because there is always something that I can do for the extra pep.

  9. Stacy,
    Yeah, too bad I can’t ebay it to recoup the losses. I guess one of life’s lessons.

    I like the idea of only getting paying for stuff that works – though as a SA I’m sure that would end up biting me in the end! 😉 I think my suggested fixes (e.g. go home a run fdisk and remove all partitions) are sometimes misunderstood – sometimes they are for the greater good! Maybe deep down I am a utilatarian. 😉

  10. I am a new MS patient. My doctor gave me samples of the provigil that I have yet to take, I am concerned abot it. Sfter reading this I don’t think I wanna try it.

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*